Medicine Overview of Paraxin Suspension
Paraxin Suspension is used in the treatment of bacterial infections
. It is used to treat certain types of serious infections caused by bacteria when other antibiotics cannot be used.
Side Effects of Paraxin are Vomiting, Nausea, Diarrhoea, Taste change.
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Paraxin Suspension is to be taken empty stomach.
Paraxin Suspension is an antibiotic which stops the growth of bacteria. It does so by preventing synthesis of essential proteins required by bacteria to carry out vital functions. This does not directly kill the bacteria, but prevents them from increasing in numbers, and eventually clears up the infection.
In Depth Information on Paraxin Suspension
Paraxin Suspension related warnings
Paraxin Suspension may cause symptoms such as flushing, increased heartbeat, nausea, thirst, chest pain and low blood pressure with alcohol (Disulfiram reactions).
WEIGH RISKS VS BENEFITS
Paraxin Suspension may be unsafe to use during pregnancy.
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
Paraxin Suspension is probably unsafe to use during lactation.
Limited human data suggest that the drug could represent a significant risk to the baby.
Paraxin Suspension may cause blurring of your vision for a short time just after its use. Do not drive until your vision is clear.
Paraxin Suspension is probably safe to use in patients with kidney disease. Limited data available suggests that dose adjustment of Paraxin Suspension may not be needed in these patients. Please consult your doctor.
There is limited information available on the use of Paraxin Suspension in patients with liver disease. Please consult your doctor.
User Submitted Feedback For Paraxin Suspension
How much was the improvement? What are you using Paraxin Suspension for?
Survey Participants: 5
“The following are the results of on-going survey on 1mg.com for Paraxin Suspension. These results only indicate the perceptions of the website users. Please base your medical decisions only on the advice of a doctor or a registered medical professional.”
Frequently asked questions about Paraxin Suspension
Q. Is Chloromycetin the same as chlorsig?
Both Chloromycetin and chlorsig contains chloramphenicol. Chlorsig is available as eye drop or ointment and Chloromycetin is an oral formulation.
Q. Is chloramphenicol bacteriostatic or bactericidal/ an antibiotic/does it contains penicillin/ does it contain steroids/ treat styes?
Chloramphenicol is an antibiotic and exerts both bactericidal and bacteriostatic against wide variety of gram positive and gram negative bacteria including E.coli. No, it does not contain penicillin or steroids
Q. Is chloramphenicol safe/ do chloramphenicol cause aplastic anemia/ safe for babies?
Chloramphenicol is safe at recommended dose and duration; however, in some cases it has led to rare side effects such as aplastic anemia. Chloramphenicol should not be used in children under 2 years of age and used be with extreme caution in children above 2 years of age especially who have diarrhea or a stomach or bowel infection
Q. Does chloramphenicol sting/ does chloramphenicol cause dry eyes?
Chloramphenicol eye drops/ ointment may cause transient burning or stinging sensation. It does not cause but should be used with extreme precaution in patients with dry eye syndrome
Q. Can i take paracetamol with chloramphenicol?
Chloramphenicol is not known to have any drug interactions with paracetamol, however, it should be taken together as per doctor's advice
Q. Is chloromycetin a penicillin/ an antibiotic/ with the formula/ chloromycetin is a drug for which disease?
Chloramphenicol is a brand name for chloramphenicol. It is not penicillin. It is an antibiotic with the formula C11H12Cl2N2O5. It used in the treatment of serious infections in different parts of the body caused by bacteria by killing or preventing their growth
Q. Is chloromycetin over the counter/ is obtained from?
No, it is available only with your doctor's prescription
Q. Is chloramphenicol and tetracycline similar?
Chloramphenicol and tetracycline belongs to same category of drugs with similar action, but their effect may vary upon individual response
Severely interacts with other drugs like
Taking Paraxin with any of the following medicines can modify the effect of either of them and cause some undesirable side effects
Medicines with composition Methylcobalamin: Altimic, Actovis Plus, Mycovit-OD, Nurolim, Mecoz, Neurowel, Neuropat, Oxynerve, Nervit, Ribcobal, Mecoffin, Neurox, Pricobal, Mecosys, Nerovit, Winerve, Cymate, Nervlaz, Vicomin, Prium M, Nuroneed, Ox-Nerve, Nonicare, Neuroson, Mebin, Mecoprime, Asmin, Nurocure SL, Mecorich, Methyco, One MF, Psyneuron, Wincoba, Wecob, Mecom, Nervoset M, Metanuron, Mecotab, Acobmin, Lamin, Norvap, Unobal, Mefy, M Comin, Nuroz, Cynocal M, Mecofol, Cystina, Meco 12, Vitcobin, Alphacobal, Maxnerve, Mecovon, Neuroswift, Absolut DM, Zebicom, Zonuron Plus, Micabal, Nurokind OD, Full 24 AM, Nurite, Costrum, Bigvin, Cumee, Neuri Forte, Dumel, Efcoba, Mecorize, M Neuron Gold, Unicobal, Amycobal, Resner, Cobamet, Lazic, Monocobal, Fotia, Miol, Met B12, Ovit Plus, Cobanuron, Cycobal, Nervo, Kesavit M, Fotia Plus, Cobasoft, ME 12, Mecosar, Fibrogesic, Mecolbin, Macravit ME, Eratone RF, Troynuron, Diacobal Forte, Rejunuron Forte, Cobal OD, Betanuron OD, Movacobal Forte, Cobaday OD, Nerve 12, Mikob, Nurotek-AQ, Actobal-M
Medicines with composition Iron: Ansurose, Farus, Feryz, Swi FE, Herfem S, FE 10, Roseus, Femiup, Irozorb S, Microfer, Sufecient, Jectocos, Ferikind S, Feroluv S, Frida, FE Z XT, Ferri D, Suez, Isofer, Anofer S, Imferon S, Ferixym
Medicines with composition Cyclosporine: Imudrops, Neoral, Consiral, Hydroeyes, Oncyclo, Panimun Bioral, Cyrin, Cyclophil ME, Sandimmun Neoral, Sandimmun, Iflo, Graftin, Imusporin, Arpimune O, Nano Tears, Cyclodrop, Restasis, Iminoral
Medicines with composition Tacrolimus: Imunotac, Emgraf, Taclicept, Pangraf, Tacsant, Tacloran, Rengraf, Vingraf, Tacromus, Tacmus, Tacimun, Seegraf, Tacroren, Prograf, Entrak, Tacstead, Tacrograf, Tacliment, Crolimus, Grafnos, Keygraf, Amigraf, Tacrolim, Tacrotec
Medicines with composition Rifampicin: Coxbact, Rifacure, Rifacil, Toscular, Grifa, Tubercin, Car, Acirimpi, Osorifa, Serom, Monocin, Rifacept, R-Cin, Montomycin, Cavidin, Rimactane, Rimpacin, Exact, Coxid, Gocox, Rifampila, Tricin
Medicines with composition Phenobarbitone: Shinosun, Epikon, Nytoin, Barbee, Gardenal, Fenobarb, Luminal, Beetal, Emgard, Phenotone, Epitan, Phenobarb, Luminalettes, Piplar
Medicines with composition Primidone: Mysoline
Medicines with composition Phenytoin: Stoin, Marantin, Notian, Phenytoin Sodium, Phenozed, Episol, Neptoin, C-Toin, Protoin, Pna, Seztin, Atoin, Phenos, M Toin, Fentoin, Kiptoin, Solphen, Epicent, Phentoin, Phetoin, Eptokind, Phenyto S, Fentinol
Medicines with composition Paracetamol / Acetaminophen: Vandol, Amidol, Tempsol, Clearitol, Infumol, Masmol, Crocimax, Azomol, Pyro, Achmol, Leximol, Jeevpar, Para, Parador, Paracare, Reemol, Parasym, Paradol, Tempra, Pararut, Pyrinil, April, Paracetamol, Brix, Lekadol, Teplow, Sedmol, Lanoler, Alcocin, Idemol, Brocin, Lexpera, Indamol, Space, Cule, Galpara, Maxinol, Acimol, FE Stop, Cbmol, Rexia, Kezimol, Acetox, Mp Mol, Parawill, Temprol, Coolen, Tempril, Famol, Pymol, Plasmol, Paranext, Relief P, FEE, Smidol, Spmol-DS, Hicin, Tempros, P&F, Inodol, Paratop, Paragreat, P, Mypol, Paracetamol O, Rupar Junior, Mypar, Parawok, Oromol A, Felok, K Par, Arden, Anglopar, Dolonip, Paracin, Paralab, Fevago, Paracad, Parexia, Pyrit, Hospimol, Pain Relife, Febrex, Micromol, Glenpar, Anetol, Primosul, Acetam, Oromol, Primol Plus, Koolpara, Calpol, Temfix, Cachpar, Babygesic, Anamol, Lanol, Eboo Plus, Paramol, Lotemp, Flumol, Meprocin, Cipmol, Zuby, Penodin, Aceto, Cropara, Temptal, Parawel, Pfc, Cepal, Pmson, Calipar, Medimol, Perfalgan, Cetamol, Paraglass, Admol, Anemol, Dolo SP, Dologlan, Pactiv, Parafizz, Pyricool Plus, Thermodol, Pyrexin, Xyfix, T Norm, T-98, Infemol, Technomol, Paracold, Tyfimol, Taurpol, 37 C, Paracon, Leemol, Soparin, Pamol, Tempcon, Alice, Tyfy, Cofamol, Acton OR, Opara, PA, Retherma, NU, Kelvin, Fevex, Talmin, Paraldim, Fevastin, Nohype, Lit King, P U C, Optimol, C 37, Para Para, Ceta, Paracure, Cetafen-P, Pyricool, Eboo, Delceta, Flupra, Paar, Prodol, Pyrexin CF, Dolomol, Eboo Spaz, Primol, D Cold, Nicetamol, Pidimol, Fabrimol, Orvomol, Temril, Algina, P Stat, Cronade, Adwin, Lupicip, Orangemol, Pyrikap, Thermochill, Zimol, Acticin, Pyrexon, Calridol, Jagcin, Metaplus, Xypar, Paratru, Paar Kid, Aalcetamol, Micromol F, Starmol, Fego, Paciwel, Melidens, Centamol, Snez Rest, Agpar, Retherma CE, Pyrivin, Sigmol, Kabimol, Cetcold, Pera Plus, Parapil, Gerpyrin, Pinkbery, Chilmol, Xytroy, Pedmol, Fever X, Betmol, Prolop, Splendid, Almol, Ivifen, Disprin Plus, Lofev, Tynol, Medimol F, Suppol, Parabig, Larkin, Dolodart, Lupipara Forte, Parakule, Pyrakem P, Fibromet, Unflem MF, Tynelol, Paragis, Triclomol, Tecpara, Maxmol, Auxipar, Arden Neo, Tamin, Pyrodip, 1000 Para, Feudamol, Oxmol, Doloquik, Essmol, Realifast, Febrinest, Trifect, Parafuse, Bravemol, Nofemol, Parawin, Paratas, Pararose, Ivipara, Paraprime, Babymol, Xykaa, Parared, Care, Paceross, Stalpol, Captol, Cemol, Drumol
One of the following vendor pharmacies will deliver Paraxin Suspension: PHC, RDR, LHP, BBN, CMC, VDH, SVH, BNT, CPK, TSS, WAD, MAK, RWP, RKS, ARD, ADT, VHP, STA, GHR, GNC, NEO, NVL, BHA, SGC, LMS, DPP, NAS, WPL, AYN, DHP, RGH, LHA, VRS, TRP, SHD, SBL, NDP, HAT, AFT, VTR, SHC, AWS, SDM, JSL, BHM, GPP, EPS, VSC, BAL, PRN, QLF, BBS, APS, PTI, VOP, SSS, HCP, BLE, PVP, AMH, PRL, XMX, USF, SPD, OHM, DVH, SYN, DLP, NXG, DZY, SCH, NTB, DYL, KHD, OWP, JIV, ATP, NTL, AXM, SCP, CHP, BJP, SRG, AAY, VSL, JVN, WHL, HSP, SWP, SJP, SGH, PRT, HWI, RSA, BHS, SVS, FRM, SSA, NNP, MBP, AYM, HLT, TOM, KMC, TAT, BMJ, SBA, ANT, MAM, HTS, JJE, OIP, 4IT, BSN, ZVP, SAF, ZEL, DHR, AYU, HNP, BGS, ATL, BNA, UVD, RHW, HZF, SMS, JHC, AMR, MAP, BHP, MDH, KLC, SWT, ESY, MKT, PLT, MSD, RPI, ZPR, EEC, AAR, HPC, GBL, GEO, KHC, KIS, SDE, RHL, DYG, AVB, OBS, SSI, LCC, AGT, SNH, HBV, MPC, JBT, VJS, ALC, MLC, BIO, EQN, BDN, CLT, PHN, STS, AVS, IMC, AVL, QTM, ENP, KNH, BDI, RUS, SLN, HMP, BLP, ASP, MDO, RPP, YMI, UMP, KHH, NVY, GDA, 1MH, THP, IAD, VNS, FGH, INC, DPL, SMN, MAX, BRC, GPT, DRA, HSM, HIP, GLD, DGN, MMS, BTM, HEX, NSL, GTC, PWN, SNG, JVO, UHP, BAP, HGI, GTK, GMA, IPL, MKS, PNT, PPR, WSI, ANP, SWA, GLM, OLT, HPP, ABP, 9MM, DAO, PTP, CRN, EAN, NNH, PRC, EMB, RDH, PMA, BLS, RSS, DFP